A TQFT for Wormhole cobordisms over the field of rational functions

Tom 42 / 1998

Patrick Gilmer Banach Center Publications 42 (1998), 119-127 DOI: 10.4064/-42-1-119-127

Streszczenie

We consider a cobordism category whose morphisms are punctured connected sums of $S^1 × S^2$'s (wormhole spaces) with embedded admissibly colored banded trivalent graphs. We define a TQFT on this cobordism category over the field of rational functions in an indeterminant A. For r large, we recover, by specializing A to a primitive 4rth root of unity, the Witten-Reshetikhin-Turaev TQFT restricted to links in wormhole spaces. Thus, for r large, the rth Witten-Reshetikhin-Turaev invariant of a link in some wormhole space, properly normalized, is the value of a certain rational function at $e^{(πi)/(2r)}$. We relate our work to Hoste and Przytycki's calculation of the Kauffman bracket skein module of $S^1 × S^2$.

Autorzy

  • Patrick Gilmer

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek